# SDR CA030122003

- Difficulty date: January 17, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 1,961 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7110 · Engine Cowling System
- Part: Shroud
- Part number: 26520227
- Condition: Cracked
- Location: Outboard
- Component: Lower Right Cowl, Cessna, 2652022208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK IN LOWER RIGHT COWLING APPROXIMATELY AT STN 50 WHERE SHROUD PN 2652022-7 OUTBOARD MEETS HAT SECTION STRINGER REPAIRED IN ACCORDANCE WITH SIRM 51-76-00 FIG 802,  PAGE 803.
